Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Body pain, headache, eye pain, fatigue. Prescribed dexamethasone

Hi, I was experiencing serous pain in several parts of my body: back, hands, neck, eyes, joints, and also almost everyjoint in my body. I also had severe headache and eyeache. I was serously fatigued and usually wake up at night with severe headache and eyeache which always interrupted my sleep. I decided to speak to a Doctor about my Predicament and he was kind enough to attend to me. He ran a couple of tests on me such as thyroid function ( TSH ), creatinine phosphate test. My TSH came back normal but my creatinine phosphate test value was about 3000, dont really remember the unit of measurement. He put me on predisone 2mg for 5days which I took. After the fifth day, I still had some joint pain and eyeache so he prescribed dexamethasone 5mg for 30 days. During the 30 days period of taking dexamethasone I had symptoms such as hicups, GERD , weight gain, increased appetite, a sense of increased self esteem, excess energy, and insomnia . Finally, after the 30 days I stopped taking dexamethasone I developed deadache, fever, fatigue, and ithchy rashes on my body especially my thigh, legs, and chest. The rash was so itchy that I kept itching for more than a week. Right now my Doctor is running several blood work on me to ascertain the root of my condition. I feel better but would like to know the main cause of my ill health
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
Dexamethasone is a steroid.
Probably your doctor is suspecting a onnective tissue disorder.
Ask him to get your ANA profile done.
Thank you
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor